# SDR WX0A2021070973756

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 6,067 hours, 3,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 869103
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY CAPACITY TEST FAILED AT ALL LOCATIONS / REMOVED AND REPLACED EPSU BATTERIES IAW AMM 33-51-38. OPS CHECK GOOD."
